Tesco Dual Action Pain Relief 16 Tablets

£ 0.60
£0.04/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Extra Power Pain Control Tablets are used for relief from mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains; and symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Information

Ingredients

ArrayOfIngredient Each tablet contains: aspirin 300mg, paracetamol 200mg, caffeine 45mg, Read the package leaflet for further information, Marketing Authorisation Holder: Wockhardt UK Ltd, Ash Road North, Wrexham LL13 9UF, UK, PL 29831/0164

Storage

Store in a cool, dry place, Store below 25 degrees centigrade

Dosage

  • For oral use. Dose, unless otherwise directed by your doctor Adults and Children over 16 years: Swallow whole with water. One to two tablets every four to six hours. The dose should not be repeated more frequently than every four hours and not more than four times in any 24 hour period. Do not take for more than three days without consulting your doctor. Maximum dose: Eight tablets in any 24 hour period. Children under 16 years: Do not give to children under 16 years of age except the advice of your doctor.

Name and address

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K.

Directions

  • For oral use. Read the package leaflet before use.

Net Contents

16

Safety information

TESCO EXTRA POWER PAIN CONTROL TABLETS

Aspirin and Paracetamol

View more safety information

CONTAINS ASPIRIN AND PARACETAMOL, Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor., Do not take anything else containing paracetamol while taking this medicine., Talk to a doctor at once if you take too much of this medicine, even if you feel well., If you are pregnant or breastfeeding or suffering from liver or kidney disease consult your doctor before taking these tablets. If you are taking any other medicine prescribed by your doctor or bought by yourself over the counter tell your pharmacist, before taking these tablets., Keep out of the sight and reach of children., Do not store above 25°C.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here